# SDR SIMA20220829002

- Difficulty date: August 29, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 40,261 hours, 35,819 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 17152666801
- Condition: Broken
- Location: Aft
- Component: Photoluminescen
- Component part number: 17152666801
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PHOTOLUMINESCENT LIGHT STRIP SECOND FROM AFT HAS BROKEN WIRES ON IT.-C/A-RAR THE EMERGENCY LIGHT STRIP SECOND FROM AFT IAW EMB 145 AMM , 33-50-12 OPS CHECK GOOD.
